... breakfast and couldn't eat all of it and now have pain in the middle of my stomach. Then sneezed and had blood in it
Head to the nearest ER asap.-
Tylenol is easier on the stomach.
NSAIDS and Aspiring are the ones to worry about if you have GI issues.
However, Tylenol can kill your liver if you go over 4gms/day.
Anytime you cough or vomit blood is an urgent situation.
It's possible to have "occult" GI bleeding from ulcers meaning it's slowly bleeding and mixes in your stool so you don't notice.
I was in my 30's. I noticed I was short of breath while walking at work. It was enough to make me slow down.
I went for a check up and my Hgb was almost blood transfusion low!
It was from a bleeding gastric ulcer.
I was having headaches so I was taking Aleve on an empty stomach.
No other symptoms... pain, nausea, etc.
Moral of the story... Be aware and listen to what your body is telling you.
Jaime; I hope you have gone to the hospital already as Masso has said you are taking like 3 times or more of the maximum amount of Tylenol ex ST. and this is not going away you need a hospital. No matter how many day you have done this.
Done ✅ the same
you don't say what DOSAGE EACH TABLET IS??
I HOPE YOU WENT TO THE ER
If you take 1000mg at one time. It can cause liver damage and or death
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.